MathSciNet Relay Station
MathSciNet bibliographic data
MR1459138 (99b:54027) 54C60 (54H25)
McDowell, Eric L. Absolute fixed point sets for multi-valued maps. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3733–3741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement